Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Drugs n female priapism- dreamer

Posted by Cam W. on November 26, 2001, at 8:18:58

In reply to Re: Drugs n female priapism- jay, posted by dreamer on November 26, 2001, at 3:55:29

Dreamer - Sorry that I missed this post (and not because I act like a 13 year old, most of the time). Call your doc today and tell him/her that you ARE experiencing clitoral priapism.

In males, if this last more that 24 to 48 h it is a serious medical complication. The stasis (stopping) of blood flow can lead to permanent problems and damage. In some cases they need to open a shunt to drain the blood (ouch). Many men never work the same, again ("Willie won't be able to come out to play today, he's a little blue").

I am not sure if this stasis of blood occurs in women. I guess it would depend on the size of the clitorus; but in most I have seen ... felt... whatever (yeah, I'm such a stud) ...I doubt that stasis of blood is a major problem. You guys don't have a corpus callosum or corpus cavernosa to hold th blood in, so I doubt that there could be any permanent damage. Perhaps check yourself for darkening &/or blackening, in the area; especially the tip.

This may require a slight lowering of the Effexor dose to get rid of. Have it checked, though; at least via phonecall. - Cam


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cam W. thread:85106
URL: http://www.dr-bob.org/babble/20011123/msgs/85181.html